# SDR SWAA2022052601054

- Difficulty date: April 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK VAPOR VARRIER LOCATED ON BS 663 LBL 54 AND WL 141.5 ON MAIN WHEEL WELL LH SIDE AT MAIN WHEEL WELL COMPARTMENT 2022-228077 / [01] TOOL USED; HOT BONDER PN: HCS9200B; SN: 18175478; DUE DATE: 05/AUG/22.;[02] TOOL USED; SCALE PN: SCA-301; SN: AE-412138; DUE DATE: 14/MAR/23.;[03] REPAIRED VAPOR BARRIER LOCATED ON BS 663 LBL 54 AND WL 141.5 ON MAIN WHEEL WELL LH SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER PN: 500-197-30; SN: A21147745; DUE DATE: 09/APR/23. SCALE P/N:SCA-301 S/N:AE-412123 DUE DATE:14-MAR-23.;[04] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
